Alert archive / Oklahoma / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS Norman, OK

May 15, 20204 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 15, 2020, 3:31 PM CDT for 4 counties in Oklahoma. It was in force for 119 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2020, 3:31 PM CDT (20:31 UTC)
Expired
May 15, 2020, 5:30 PM CDT
In force
119 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Caddo County, OK, Comanche County, OK, Grady County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:30 PM CDTFLASH FLOOD10 Ne Lawton, OKFLOOD WATERS COMPLETELY COVERING PORTION OF SPENCER AND CLINE ROADS NORTHEAST OF LAWTON. DELAYED REPORT. TIME/LOCATION ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 119 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1862 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

997 
WGUS54 KOUN 152031
FFWOUN
OKC015-031-051-137-152230-
/O.NEW.KOUN.FF.W.0010.200515T2031Z-200515T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
331 PM CDT Fri May 15 2020

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Eastern Comanche County in southwestern Oklahoma...
  Southwestern Grady County in central Oklahoma...
  Southeastern Caddo County in southwestern Oklahoma...
  Northwestern Stephens County in southern Oklahoma...

* Until 530 PM CDT.

* At 330 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen along Interstate 44 between Chickasha and Elgin. 
  Flash flooding is ongoing or expected to begin shortly. Additional 
  storm are expected to develop near Lawton, which may produce heavy 
  rainfall and flash flooding.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Lawton, Chickasha, Elgin, Rush Springs, Fletcher, Cyril, Sterling,
  Verden, Cement, Norge, Agawam, eastern Fort Sill, southeastern Lake
  Ellsworth, Central High, Ninnekah, Acme and Laverty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3466 9847 3513 9810 3505 9786 3473 9788
      3453 9831 3450 9847

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR

$$

TL
2 follow-up statements
951 
WGUS74 KOUN 152059
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
359 PM CDT Fri May 15 2020

OKC015-031-051-137-152230-
/O.CON.KOUN.FF.W.0010.000000T0000Z-200515T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Comanche OK-Grady OK-Caddo OK-Stephens OK-
359 PM CDT Fri May 15 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
EASTERN COMANCHE...SOUTHWESTERN GRADY...SOUTHEASTERN CADDO AND
NORTHWESTERN STEPHENS COUNTIES...

At 356 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Two inches of rain have already fallen 
along and near Interstate 44 between Chickasha and Lawton, with 
localized amounts near three inches near Sterling. Flash flooding is 
ongoing or expected to begin shortly. Additional storm development 
and heavy rainfall remain possible in the immediate vicinity of 
Lawton. 

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3466 9847 3513 9810 3505 9786 3473 9788
      3453 9831 3450 9847

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR

$$

TL
314 
WGUS74 KOUN 152154
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
454 PM CDT Fri May 15 2020

OKC015-031-051-137-152230-
/O.CON.KOUN.FF.W.0010.000000T0000Z-200515T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Comanche OK-Grady OK-Caddo OK-Stephens OK-
454 PM CDT Fri May 15 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
EASTERN COMANCHE...SOUTHWESTERN GRADY...SOUTHEASTERN CADDO AND
NORTHWESTERN STEPHENS COUNTIES...

At 452 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already 
fallen in the Elgin and Sterling area. Additional heavy rain was 
beginning in the immediate Lawton vicinity. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3466 9847 3513 9810 3505 9786 3473 9788
      3453 9831 3450 9847

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

TL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 15, 2:46 PM CDT, 45 minutes earlier.

Area forecast discussion, May 15, 2:46 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Norman OK
246 PM CDT Fri May 15 2020

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Saturday)
Issued at 228 PM CDT Fri May 15 2020

The outflow boundary/front across south-central Oklahoma, and
back northwest into west-central Oklahoma around mid-afternoon
will likely continue its southwestward progress, although probably
with less enthusiasm in the west. The storms forming behind the
front will continue to reinforce its southward movement in the
area east of I-44. This boundary's location will have major
implications on severe weather and flooding probabilities this
evening. The deeper into the cooler air, the lower the risk of
major severe weather...and flooding will be mainly near and up to
about 50 miles north of the boundary (although the risk of
flooding may expand late this evening, as storms become less
reliant on surface conditions).

We currently expect the majority of the rain and severe weather to
be over the southern half of our forecast area this evening (high
rain chances will continue through the night in the south). With
slow movement of the storms, and heavy rainfall from many of the
storms, there will be a risk of flooding. We are continuing the
existing Flood Watch.

Another cold front is expected to move into Oklahoma tomorrow,
joining an MCV that is likely to be over southern Oklahoma during
the day. This will support disorganized shower and thunderstorm
development over much of Oklahoma/north Texas, although by
afternoon, I-35 will divide the "likely" area (to the east of
I-35) from the "chance" area (to the west). Instability east of
I-35 may support a few strong storms, but organized severe storms
are not currently expected.

CmS
&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 228 PM CDT Fri May 15 2020

Showers/thunderstorms will be decreasing from the northwest
Saturday evening into early Sunday, as an upper-level circulation
departs to the south/southeast. This will leave Oklahoma and north
Texas under upper-level ridging, which will be reinforced by an
omega pattern early in the week.

Medium-range models are still a bit offset from each other
regarding the ridge axis location around midweek. For now, we have
a mild and dry (no rain) forecast for next week. If the ridge
shifts east more than currently expected, rain chances and
temperatures will both go up.

CmS
&&

.AVIATION...
(18Z TAFS)
Issued at 1248 PM CDT Fri May 15 2020

A complicated forecast and confidence is rather low at this time.
Scattered to numerous thunderstorms are/have developed along an
outflow boundary. These storms may impact airport operations in
and around OUN/OKC with very gusty winds and some hail through at
least 21-22Z. Heavy rainfall rates will also be capable of
reducing visibility to below 1 mile.

Additional storms are expected to form later this afternoon across
western north Texas and southwest Oklahoma. Higher instability
across this region will result in a greater chance of SPS/LAW
being impacted by severe local storms.  Very large hail/damaging
winds and high rainfall rates will be a concern. Storms may not
form here until 21-22Z and will last into the early to mid
evening.

Storms are less likely across northern Oklahoma but east to
southeast flow may eventually bring a better chance of MVFR to VFR
ceilings developing.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  78  63  77  62 /  50  70  50  30
Hobart OK         90  62  80  60 /  50  70  30  20
Wichita Falls TX  89  63  79  64 /  60  80  40  20
Gage OK           81  58  81  56 /  20  40  40  20
Ponca City OK     75  63  79  59 /  50  50  60  30
Durant OK         81  65  76  64 /  60  60  80  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ025>032-037>048-
     050>052.

TX...Flood Watch through Saturday morning for TXZ085-086-088>090.

&&

SHORT TERM...23
LONG TERM....23
AVIATION...06
Hazardous weather outlook, May 15, 2:12 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
212 PM CDT Fri May 15 2020

OKZ004>048-050>052-TXZ083>090-161915-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
212 PM CDT Fri May 15 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is a risk of severe storms through this evening, mainly near
and south of I-40. Large hail up to the size of baseballs and
damaging winds up to 80 mph are the main concerns. The potential
for a tornado is very low.

.Heavy Rain...
There is a potential for heavy rain that could lead to flooding
through tonight, mainly across portions of central and southern
Oklahoma, and western north Texas.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
risk area should prepare for severe weather operations through
the evening hours..

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
The chance for thunderstorms will continue on Saturday, with a
lower risk for strong to severe thunderstorms. The strongest
storms are expected to be near and east of I-35. Low thunderstorm
chances will continue across southeast Oklahoma on Sunday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 15, 3:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND GST     1 ESE ELGIN             34.78N 98.27W
05/15/2020  M64 MPH          COMANCHE           OK   TRAINED SPOTTER

            GUST FRONT

&&

MDAY
Local storm report, May 15, 3:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             4 SE CYRIL              34.86N 98.15W
05/15/2020  E1.75 INCH       CADDO              OK   TRAINED SPOTTER

&&

MDAY
Local storm report, May 15, 3:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
319 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             4 SE CYRIL              34.86N 98.15W
05/15/2020  E1.50 INCH       CADDO              OK   PUBLIC

            MPING

&&

MDAY
Local storm report, May 15, 3:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             4 SE ELGIN              34.74N 98.24W
05/15/2020  E1.25 INCH       COMANCHE           OK   TRAINED SPOTTER

            CORRECTED REPORT. LOCATION ESTIMATED FROM RADAR.

&&

MDAY
Special weather statement, May 15, 3:21 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
321 PM CDT Fri May 15 2020

OKZ030-031-040-042-152100-
Pottawatomie OK-Garvin OK-Pontotoc OK-Seminole OK-
321 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR south central Pottawatomie...east
central Garvin...northern Pontotoc and southwestern Seminole Counties
Until 400 PM CDT...

AT 319 PM CDT, a strong thunderstorm was located near Vanoss, moving
northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Ada, Stratford, Konawa, Byng, Francis and Vanoss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3465 9693 3475 9702 3506 9676 3486 9652
TIME...MOT...LOC 2019Z 236DEG 22KT 3480 9684

03
Local storm report, May 15, 3:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
329 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             5 NE ELGIN              34.83N 98.23W
05/15/2020  E1.75 INCH       COMANCHE           OK   TRAINED SPOTTER

            LOCATION ESTIMATED FROM RADAR.

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:10 PM CDTSpecial Weather StatementOUNMajor35 min
May 14, 8:17 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward43 min
May 14, 8:25 PM CDTSpecial Weather StatementOUNEllis35 min
May 14, 8:52 PM CDTSevere Thunderstorm WarningOUNMajor, Woods68 min
May 14, 9:04 PM CDTSpecial Weather StatementOUNEllis26 min
May 14, 9:10 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward50 min
May 14, 9:26 PM CDTSpecial Weather StatementOUNEllis34 min
May 14, 9:41 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward49 min
May 14, 9:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Major, Woods54 min
May 14, 10:19 PM CDTAreal Flood AdvisoryOUNMajor3 hr
May 14, 10:31 PM CDTSevere Thunderstorm WarningOUNBlaine, Major, Woods59 min
May 14, 11:23 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods52 min
May 15, 12:07 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Major32 min
May 15, 1:18 AM CDTSpecial Weather StatementOUNGarfield27 min
May 15, 10:59 AM CDTFlood WatchOUNAtoka, Bryan, Carter, Cleveland, Coal, Comanche and 17 more16 hr
May 15, 12:16 PM CDTSpecial Weather StatementOUNHughes29 min
May 15, 12:32 PM CDTSpecial Weather StatementOUNPottawatomie28 min
May 15, 12:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie49 min
May 15, 12:57 PM CDTAreal Flood AdvisoryOUNHughes, Pottawatomie, Seminole3 hr
May 15, 1:13 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie47 min
May 15, 1:27 PM CDTSpecial Weather StatementOUNCleveland33 min
May 15, 1:38 PM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
May 15, 1:40 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain35 min
May 15, 2:15 PM CDTSpecial Weather StatementOUNMcClain30 min
May 15, 2:20 PM CDTSpecial Weather StatementOUNGrady25 min
May 15, 2:21 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Stephens114 min
May 15, 2:42 PM CDTSpecial Weather StatementOUNGarvin, Grady33 min
May 15, 2:57 PM CDTSevere Thunderstorm WarningOUNGrady33 min
May 15, 3:07 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady23 min
May 15, 3:12 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady63 min
May 15, 3:21 PM CDTSpecial Weather StatementOUNPontotoc39 min
May 15, 3:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady34 min
May 15, 3:33 PM CDTSpecial Weather StatementOUNStephens27 min
May 15, 3:40 PM CDTSpecial Weather StatementOUNJackson50 min
May 15, 3:47 PM CDTSpecial Weather StatementOUNCoal43 min
May 15, 3:47 PM CDTSevere Thunderstorm WarningOUNComanche43 min
May 15, 3:48 PM CDTSpecial Weather StatementOUNGarvin27 min
May 15, 4:00 PM CDTSpecial Weather StatementOUNCaddo30 min
May 15, 4:07 PM CDTSpecial Weather StatementOUNAtoka53 min
May 15, 4:10 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens35 min
May 15, 4:13 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray, Stephens3 hr
May 15, 4:15 PM CDTRiver Flood WarningOUNPottawatomie, Seminole11 hr
May 15, 4:17 PM CDTSpecial Weather StatementOUNGarvin28 min
May 15, 4:22 PM CDTSpecial Weather StatementOUNHarmon53 min
May 15, 4:28 PM CDTSpecial Weather StatementOUNKiowa17 min
May 15, 4:28 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray47 min
May 15, 4:43 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens32 min
May 15, 4:53 PM CDTSpecial Weather StatementOUNComanche37 min
May 15, 4:59 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson61 min
May 15, 5:03 PM CDTSpecial Weather StatementOUNBryan42 min
May 15, 5:12 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens33 min
May 15, 5:13 PM CDTSpecial Weather StatementOUNGarvin47 min
May 15, 5:16 PM CDTSevere Thunderstorm WarningOUNJackson44 min
May 15, 5:18 PM CDTSpecial Weather StatementOUNMurray72 min
May 15, 5:22 PM CDTSpecial Weather StatementOUNGrady23 min
May 15, 5:23 PM CDTAreal Flood AdvisoryOUNCoal, Garvin, Murray, Pontotoc, Seminole2 hr
May 15, 5:23 PM CDTSpecial Weather StatementOUNKiowa37 min
May 15, 5:28 PM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, Stephens92 min
May 15, 5:32 PM CDTAreal Flood AdvisoryOUNComanche, Jackson, Kiowa, Tillman118 min
May 15, 5:35 PM CDTSevere Thunderstorm WarningOUNCaddo25 min
May 15, 5:41 PM CDTAreal Flood AdvisoryOUNHarmon, Jackson2 hr
May 15, 5:41 PM CDTSpecial Weather StatementOUNCaddo34 min
May 15, 5:48 PM CDTSpecial Weather StatementOUNTillman42 min
May 15, 5:52 PM CDTSpecial Weather StatementOUNStephens23 min
May 15, 5:57 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman63 min
May 15, 5:58 PM CDTSpecial Weather StatementOUNStephens32 min
May 15, 6:03 PM CDTSevere Thunderstorm WarningOUNStephens27 min
May 15, 6:04 PM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman3 hr
May 15, 6:06 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady8 min
May 15, 6:12 PM CDTSevere Thunderstorm WarningOUNTillman63 min
May 15, 6:20 PM CDTSpecial Weather StatementOUNComanche25 min
May 15, 6:25 PM CDTSevere Thunderstorm WarningOUNComanche26 min
May 15, 6:26 PM CDTSevere Thunderstorm WarningOUNStephens34 min
May 15, 6:35 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman40 min
May 15, 6:44 PM CDTFlash Flood WarningOUNGarvin, Stephens91 min
May 15, 6:57 PM CDTSevere Thunderstorm WarningOUNGarvin, Stephens48 min
May 15, 6:58 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman77 min
May 15, 6:59 PM CDTFlash Flood WarningOUNCaddo, Comanche, Grady, Tillman3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.